# SDR UALA2011042501985

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,863 hours, 14,442 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17910002
- Part serial: 100562
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW IS HEAVILY SCRATCHED IMPAIRING VISION.  REPLACED F/O OPENABLE WINDOW PER MM.
